# SDR UALA2011101405581

- Difficulty date: October 14, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 62,264 hours, 8,908 cycles
- Engine: Pwa PW40903
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Part number: 113W93892
- Condition: Loose
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING FLAPPER SEAL LOOSE AND HANGING DOWN.  MISSING 3FT OF SEAL ON INBD FLAPERON.  FOUND ELEPHANT EAR SEAL WORN OUT.  REPLACED SEAL.
